# SDR MYWA07232012740

- Difficulty date: July 23, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N740EH
- Make and model: Boeing 737-8DC
- Aircraft serial: 34596
- Aircraft time: 4,312 hours, 1,688 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT, LIGHT ON APU HAD PROTECTIVE SHUTDOWN FAULT CODE 492-010-00.   PERFORMED SUCCESSFUL APU START WITH GPU, NO CURRENT FAULTS.  PERFORMED TROUBLESHOT IAW FIM 49-31-803.  NO DISCREPANCIES NOTED, FAULT FOUND TO BE INTERMITTENT.  APU OK FOR CONTINUED SERVICE.
